Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 22, 2015, 3:07 PM CDT for Columbia County, Union County, Arkansas; Union Parish, Louisiana. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 22, 2015, 4:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Union County, AR, Union Parish, LA
The radar
The Shreveport radar (KSHV), 167 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 3:30 PM CDT | TSTM WND DMG | 4 Sw El Dorado, AR | TREE DOWN ON HOUSE IN PARKERS CHAPEL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316
WUUS54 KSHV 222007
SVRSHV
ARC027-139-LAC111-222100-
/O.NEW.KSHV.SV.W.0073.150422T2007Z-150422T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
307 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
EAST CENTRAL COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 400 PM CDT
* AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WESSON...OR 14 MILES NORTHWEST OF JUNCTION CITY...MOVING EAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...HUTTIG...JUNCTION CITY...STRONG...WESSON...LAWSON...
LAPILE...URBANA...MARION...FELSENTHAL...LOCKHART...MARYSVILLE...
THREE CREEKS...AURELLE...NEW LONDON...CAIRO...LITROE...HEW HOPE...
CECIL AND OAKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3298 9208 3297 9207 3292 9207 3290 9208
3286 9208 3310 9307 3328 9301 3318 9216
3316 9217 3316 9211 3313 9211 3310 9214
3307 9213 3307 9211 3303 9211 3303 9209
3301 9207
TIME...MOT...LOC 2007Z 279DEG 47KT 3315 9291
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
014
WWUS54 KSHV 222027
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
327 PM CDT WED APR 22 2015
ARC027-222036-
/O.CAN.KSHV.SV.W.0073.000000T0000Z-150422T2100Z/
COLUMBIA AR-
327 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLUMBIA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3298 9208 3297 9207 3292 9207 3290 9208
3286 9208 3305 9287 3323 9283 3318 9216
3316 9217 3316 9211 3313 9211 3310 9214
3307 9213 3307 9211 3303 9211 3303 9209
3301 9207
TIME...MOT...LOC 2026Z 279DEG 31KT 3312 9279
$$
ARC139-LAC111-222100-
/O.CON.KSHV.SV.W.0073.000000T0000Z-150422T2100Z/
UNION AR-UNION LA-
327 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS AND NORTHEASTERN
UNION PARISHES...
AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESSON...OR 7
MILES NORTHWEST OF JUNCTION CITY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...HUTTIG...JUNCTION CITY...STRONG...WESSON...LAWSON...
LAPILE...URBANA...MARION...FELSENTHAL...LOCKHART...AURELLE...NEW
LONDON...LITROE...CECIL...OAKLAND...CATESVILLE...HILLSBORO AND
NEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3298 9208 3297 9207 3292 9207 3290 9208
3286 9208 3305 9287 3323 9283 3318 9216
3316 9217 3316 9211 3313 9211 3310 9214
3307 9213 3307 9211 3303 9211 3303 9209
3301 9207
TIME...MOT...LOC 2026Z 279DEG 31KT 3312 9279
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:41 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 22, 1:41 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 141 PM CDT WED APR 22 2015 .AVIATION... CLUSTER OF TSTMS CURRENTLY OVER SW AR IS EXPECTED TO MOVE EWD OVER THE NEXT FEW HOURS...BUT SHOULD NOT IMPACT ANY TERMINALS ASIDE FROM KTXK. LATER TONIGHT...TSTMS ARE EXPECTED TO DEVELOP ACROSS THE RED RIVER AND MOVE SEWD INTO OUR REGION. THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TIMING AND LOCATION OF THESE STORMS...SO WILL KEEP MENTION OF TSTMS OUT OF THE TAFS ASIDE FROM THE USE OF VCTS. OTHERWISE...WITH INCREASING LL MOISTURE TO CONTINUE... STRATUS DEVELOPMENT IS EXPECTED FOR MOST SITES AFTER AROUND 09Z...WITH SOME IMPROVEMENT POSSIBLE AFTER SUNRISE. /12/ && .PREV DISCUSSION... /ISSUED 1038 AM CDT WED APR 22 2015/ DISCUSSION... WEAKENING MCS MOVG INTO RED RIVER VALLEY. GOOD DAYTIME HEATING WILL CONTINUE AHEAD OF THE DECAYING SYSTEM OUTFLOW THAT WILL PUSH EASTWARD INTO SW AR/NW TX AND NW LA THIS AFTN. BETWEEN AIRMASS RECOVERY ACROSS NORTHERN AREAS NEAR THIS MCS...AND MARGINAL MOISTURE IN UNSTABLE AIRMASS ACROSS REST OF AREA...EXPECT STG CONVECTIVE REDEVELOPMENT TO OCCUR LATE AFTN/EARLY EVE. THUS...LOWERED POPS SLIGHTLY TO 20 AND 30 PERCENT FOR MOST OF NORTHERN LA...AND PORTIONS OF NE TX ALONG AND SOUTH OF I-20. ALSO RAISED TEMPS SLIGHTLY TO LOWER/MID 80S ACROSS ROUGHLY THESE SAME AREAS WHERE POPS HAVE BEEN LOWERED./VII/. PREV DISCUSSION... /ISSUED 538 AM CDT WED APR 22 2015/ DISCUSSION... AIR MASS MODIFICATION IS UNDERWAY THIS MORNING...WITH AN EXTENSIVE BAND OF 5-6KFT CIGS HAVING DEVELOPED/SPREAD ENE ALONG AND S OF THE I-20 CORRIDOR OF N LA/E TX. LOW LEVEL WARM/MOISTURE ADVECTION WILL CONTINUE TODAY...AS A SLY LOW LEVEL FLOW INCREASES...AHEAD OF SFC LOW PRESSURE THAT WILL DEEPEN BY AFTERNOON ALONG THE DRY LINE OVER NW TX. THIS WILL DRIVE A WARM FRONT NWD TO NEAR THE RED RIVER OF N TX ESE ACROSS NE TX AND TO NEAR THE AR/LA LINE BY AFTERNOON. MEANWHILE...A WEAK COLD FRONT WILL DRIFT S TODAY BEFORE TEMPORARILY BECOMING STATIONARY FROM SRN OK INTO CNTRL AR. THE MORNING WATER VAPOR IMAGERY REVEALS A SHORTWAVE ROUNDING THE BACKSIDE OF A LARGE UPPER CLOSED LOW/ATTENDANT LONGWAVE TROUGH EXTENDING FROM THE NRN GREAT LAKES SW THROUGH THE MIDWEST INTO THE OK/TX PANHANDLE. THIS SHORTWAVE HAS BEEN DRIVING AN INCREASE IN ELEVATED CONVECTION ALONG THE FRONT OVER WRN OK...WHICH SHOULD CONTINUE TO SPREAD SSE ALONG THE FRONTAL ZONE THIS MORNING. ADDITIONAL REDEVELOPMENT SHOULD OCCUR LATER TODAY AS CONVERGENCE INCREASES ALONG THE TRIPLE POINT NEAR THE RED RIVER...AND LARGE SCALE FORCING INCREASES ALONG A SECONDARY SHORTWAVE ON THE WATER VAPOR IMAGERY OVER SRN NM THAT WILL LIFT NE INTO THE TX PANHANDLE ATOP THE FLAT SRN PLAINS RIDGE AND ACROSS THE RED RIVER VALLEY. THE AIR MASS ACROSS THE WARM SECTOR IS EXPECTED TO BECOME MODERATELY UNSTABLE THIS AFTERNOON...CHARACTERIZED BY MLCAPES OF 1500-2500 J/KG AND STEEP LAPSE RATES. IT REMAINS TO BE SEEN THOUGH WHETHER THE CURRENT WRN OK CONVECTION MAY HELP INITIATE CONVECTION EARLIER OVER THE RED RIVER VALLEY...BEFORE MAX DESTABILIZATION OCCURS...THUS TAPERING THE POTENTIAL INSTABILITY. THE 00Z PROGS ARE NOT IN GOOD AGREEMENT AT ALL IN REGARDS TO CONVECTION PLACEMENT/TIMING...ALTHOUGH THE NEW 06Z NAM HAS TRENDED CLOSER TO THE GFS SOLUTION WITH CONVECTION INCREASING ALONG THE WARM FRONT OVER NE TX DURING PEAK HEATING. MEANWHILE...THE HRRR IS SUGGESTING LITTLE IF ANY DEVELOPMENT THIS AFTERNOON NEAR THE TRIPLE POINT...WITH MORE WIDESPREAD CONVECTION DEVELOPING E OF I-35 ACROSS ECNTRL TX BY MID TO LATE AFTERNOON. NEEDLESS TO SAY...CONFIDENCE IS LOWER TODAY THAN TUESDAY IN REGARDS TO CONVECTION INITIATION AND PLACEMENT. DID MAINTAIN HIGH CHANCE POPS WITH SVR WORDING THIS AFTERNOON NW OF THE I-30 CORRIDOR ALONG/JUST N OF THE WARM FRONT...TAPERING CHANCE POPS DOWN A TAD FARTHER E WHERE FRONTAL CONVERGENCE IS A BIT WEAKER AND THIS REGION IS FARTHER REMOVED FROM THE TWO LOBES OF SHORTWAVE ENERGY TO OUR N AND W. AN MCS MAY DEVELOP THIS EVENING ALONG THE RED RIVER VALLEY AND SHIFT ESE ALONG THE FRONT TONIGHT /PER THE CONSISTENT GFS SOLUTION AND TO SOME EXTENT THE ECMWF/...WITH THE THREAT OF DAMAGING WINDS/LARGE HAIL POSSIBLE. DID CONTINUE MENTION OF SVR OVERNIGHT AREAWIDE GIVEN THE UNCERTAINTY...ALTHOUGH THIS THREAT SHOULD DIMINISH LATE WITH THE STABILIZING BNDRY LYR. THE SHORT TERM PROGS ALSO SUGGEST A SLIGHTLY FASTER MOVEMENT OF THE COLD FRONT AS IT BEGINS TO BACKDOOR SW INTO SE OK/SW AR OVERNIGHT...BEFORE PULLING UP STATIONARY OVER N LA/E TX THURSDAY. WEAK ISENTROPIC ASCENT ATOP THE BNDRY MAY RESULT IN SCT CONVECTION DURING THE DAY...ALTHOUGH THE LACK OF UPPER LEVEL ENERGY SHOULD KEEP QPF AMOUNTS LIGHT. IN ADDITION...MESOSCALE BNDRYS FROM CONVECTION THIS AFTERNOON AND TONIGHT MAY PLAY A ROLE IN CONVECTION INITIATION THURSDAY ACROSS THE WARM SECTOR S OF THE FRONT. BUT ATTM...CONFIDENCE IS LOW IN REGARDS TO THE PLACEMENT OF THE SVR THREAT...THUS HAVE REMOVED SVR MENTION FROM THE FORECAST THURSDAY...ALTHOUGH CAN/T RULE OUT AN ISOLATED SVR STORM WITHIN THE MODERATELY UNSTABLE AIR MASS. WILL BE WATCHING THE CLOSED SRN CA UPPER LOW AS IT EJECTS NE ACROSS THE FOUR CORNERS REGION AND OPENS UP THURSDAY NIGHT...ENTERING THE SRN PLAINS FRIDAY. THE WILL SET UP A STRONG SW FLOW ALOFT...WITH A 70-80KT MID LEVEL SPEED MAX EJECTING OVER THE SRN PLAINS FRIDAY AFTERNOON. THIS WILL RESULT IN AN INCREASING SSWLY LOW LEVEL FLOW THURSDAY NIGHT/FRIDAY MORNING...THUS LIFTING THE STATIONARY FRONT BACK N AS A WARM FRONT ACROSS OK/AR FRIDAY AND HENCE BROADENING THE WARM SECTOR. THE W TX DRYLINE WILL MIX E INTO ERN OK TO JUST W OF THE I-35 CORRIDOR OF CNTRL TX FRIDAY EVENING...WITH BROAD DIFFLUENCE ALOFT CONTRIBUTING TO SCT TO NUMEROUS CONVECTION AREAWIDE ESPECIALLY DURING PEAK HEATING. LOW LEVEL WINDS DO VEER MORE ACROSS THE REGION WELL E OF THE DRYLINE FRIDAY...WITH A MORE UNIDIRECTIONAL FLOW NOTED ABOVE 850MB. GIVEN THE STRONG DEEP LYR SHEAR AND MODERATE MLCAPES EXPECTED TO BE IN PLACE...A MORE PRONOUNCED SVR THREAT WILL BE POSSIBLE WITH DAMAGING WINDS/ISOLATED TORNADOES. MID LEVEL DRY AIR SHOULD ADVECT ENE AHEAD OF THE EJECTING TROUGH FRIDAY EVENING...THUS TAPERING THE CONVECTION FROM W TO E OVERNIGHT...WITH THE DRYLINE PULLING UP STATIONARY JUST W OF THE REGION. THIS BNDRY SHOULD MIX E ACROSS THE REGION SATURDAY AS WLY WINDS INCREASE BENEATH THE MIDWEST SFC CYCLONE...RESULTING IN PERHAPS THE WARMEST TEMPS SO FAR THIS SPRING SEASON AS READING CLIMB WELL INTO THE MID 80S AND POSSIBLY 90 DEGREES OVER PORTIONS OF E TX/N LA. UPPER RIDGING SHOULD AMPLIFY OVER THE CNTRL CONUS BY SUNDAY BEFORE THE NEXT CLOSED LOW DIGS SE INTO THE SRN ROCKIES SUNDAY BEFORE MOVING INTO THE SRN PLAINS MONDAY. THIS COULD RESULT IN ANOTHER SVR THREAT FOR THE REGION BY THE MONDAY/TUESDAY TIMEFRAME...ALTHOUGH DISCREPANCIES IN TIMING AMONGST THE FASTER GFS/SLOWER ECMWF PRECLUDES A HIGHER CONFIDENCE ATTM. HOWEVER...THE PROGS DO CONVERGE ON A PATTERN CHANGE BY MID AND LATE WEEK...WITH COOLER AND DRIER CONDITIONS SPILLING S ACROSS THE ERN TWO-THIRDS OF THE CONUS. PRELIMS TO FOLLOW BELOW... 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 82 64 77 67 / 30 70 40 30 MLU 83 63 77 64 / 20 70 40 20 DEQ 76 58 67 58 / 50 70 40 40 TXK 77 60 71 62 / 40 70 40 30 ELD 80 60 71 60 / 30 70 40 30 TYR 79 65 81 69 / 40 60 30 40 GGG 80 65 80 69 / 30 60 30 40 LFK 84 68 85 71 / 30 50 30 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Apr 22, 11:30 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1130 AM CDT WED APR 22 2015 ARZ051-060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 124>126-136>138-149>153-165>167-231630- HOWARD-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO- BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE- JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- BOWIE-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1130 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT OVER SOUTHERN OKLAHOMA WILL SLOWLY APPROACH THE AREA LATER TODAY...WHILE WARM AND HUMID AIR LIFTS NORTH ACROSS EAST TEXAS AND NORTHERN LOUISIANA FROM THE GULF OF MEXICO. A FEW THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON...AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AREAWIDE. DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT EXPECTED TO WANE LATE WITH THE LOSS OF INSTABILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE COLD FRONT WILL BECOME STATIONARY OVER EAST TEXAS AND NORTH LOUISIANA THURSDAY...AND COULD FOCUS SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY BY AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...ALTHOUGH THE SEVERE THREAT SHOULD INCREASE FRIDAY AS THE FRONT LIFTS BACK NORTH OUT OF THE AREA AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST ACROSS THE SOUTHERN PLAINS. STRONG WIND SHEAR...MODERATE INSTABILITY...AND A VERY MOIST AIR MASS WILL CONTRIBUTE TO AN INCREASE IN SHOWERS AND THUNDERSTORMS AREAWIDE FRIDAY...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT EXPECTED TO DIMINISH FROM WEST TO EAST FRIDAY NIGHT AS THE UPPER LEVEL DISTURBANCE SHIFTS EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED BY EARLY THIS EVENING. ARZ050-059-OKZ077-TXZ096-108>111-231630- SEVIER-LITTLE RIVER-MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP- MORRIS- 1130 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT OVER SOUTHERN OKLAHOMA WILL SLOWLY APPROACH THE AREA LATER TODAY...WHILE WARM AND HUMID AIR LIFTS NORTH ACROSS EAST TEXAS AND NORTHERN LOUISIANA FROM THE GULF OF MEXICO. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY ACROSS THE AREA WILL LIKELY DIMINISH. HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND THIS EVENING AREAWIDE. DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT EXPECTED TO WANE LATE WITH THE LOSS OF INSTABILIT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE COLD FRONT WILL BECOME STATIONARY OVER EAST TEXAS AND NORTH LOUISIANA THURSDAY...AND COULD FOCUS SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY BY AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...ALTHOUGH THE SEVERE THREAT SHOULD INCREASE FRIDAY AS THE FRONT LIFTS BACK NORTH OUT OF THE AREA AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST ACROSS THE SOUTHERN PLAINS. STRONG WIND SHEAR...MODERATE INSTABILITY...AND A VERY MOIST AIR MASS WILL CONTRIBUTE TO AN INCREASE IN SHOWERS AND THUNDERSTORMS AREAWIDE FRIDAY...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT EXPECTED TO DIMINISH FROM WEST TO EAST FRIDAY NIGHT AS THE UPPER LEVEL DISTURBANCE SHIFTS EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. VII
In the hours before
Local storm report, Apr 22, 1:03 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL COLFAX 31.52N 92.71W
04/19/2015 E1.00 INCH GRANT LA PUBLIC
&&
EVENT NUMBER SHV1500345
25Special weather statement, Apr 22, 1:46 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CDT WED APR 22 2015
ARZ059>061-070>072-221930-
NEVADA AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-LAFAYETTE AR-
COLUMBIA AR-
146 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER...SOUTHEASTERN
LITTLE RIVER...SOUTHWESTERN NEVADA...NORTHEASTERN LAFAYETTE...
NORTHWESTERN COLUMBIA AND SOUTHERN HEMPSTEAD COUNTIES UNTIL 230 PM
CDT...
AT 145 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FULTON...OR 12 MILES EAST OF TEXARKANA...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...STAMPS...LEWISVILLE...EMMET...PERRYTOWN...
ROSSTON...GARLAND...FULTON...WILLISVILLE...BODCAW...MANDEVILLE...
GENOA...MOUNT PLEASANT...CALE...MCNAB...PATMOS...OAKHAVEN...SUTTON
AND PINEY GROVE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3337 9323 3337 9401 3360 9400 3375 9377
3377 9325
TIME...MOT...LOC 1845Z 270DEG 31KT 3351 9381
12Special weather statement, Apr 22, 2:10 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT WED APR 22 2015
ARZ061-221945-
NEVADA AR-
210 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEVADA COUNTY UNTIL
245 PM CDT...
AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BEIRNE...OR 7 MILES EAST OF PRESCOTT...MOVING EAST AT
30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLUFF CITY...WHITE OAK LAKE STATE PARK...BOUGHTON AND READER.
LAT...LON 3384 9329 3384 9326 3383 9326 3383 9323
3382 9322 3382 9320 3380 9318 3382 9314
3379 9313 3378 9310 3367 9311 3369 9334
3387 9333 3387 9330
TIME...MOT...LOC 1910Z 270DEG 27KT 3378 9325
12Special weather statement, Apr 22, 2:27 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 227 PM CDT WED APR 22 2015 ARZ070-071-TXZ097-112-222015- MILLER AR-LAFAYETTE AR-CASS TX-BOWIE TX- 227 PM CDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER...CENTRAL LAFAYETTE...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 315 PM CDT... AT 226 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAUD...OR 11 MILES NORTHWEST OF ATLANTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEWISVILLE...QUEEN CITY...FOUKE...GARLAND...CANFIELD... DOUGLASSVILLE...DOMINO...FERGUSON...PLEASANT HILL...FORT LYNN AND SPIRIT LAKE. LAT...LON 3317 9435 3331 9436 3338 9355 3311 9354 TIME...MOT...LOC 1926Z 268DEG 24KT 3324 9431 12
Special weather statement, Apr 22, 2:42 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 242 PM CDT WED APR 22 2015 ARZ072-073-222030- UNION AR-COLUMBIA AR- 242 PM CDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EAST CENTRAL COLUMBIA COUNTIES UNTIL 330 PM CDT... AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VILLAGE...OR 9 MILES EAST OF MAGNOLIA...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EL DORADO...NORPHLET...CALION...WESSON...VILLAGE...LISBON...MOUNT HOLLY...CALHOUN...MARYSVILLE...NOXOBE...EBENEZER...CAIRO... SPOTVILLE...NEWELL AND CATESVILLE. LAT...LON 3314 9317 3329 9317 3336 9254 3309 9254 TIME...MOT...LOC 1941Z 269DEG 29KT 3323 9308 12
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:46 PM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 44 min |
| Apr 22, 2:02 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 43 min |
| Apr 22, 2:10 PM CDT | Special Weather Statement | SHV | Nevada | 35 min |
| Apr 22, 2:27 PM CDT | Special Weather Statement | SHV | Lafayette, Miller | 48 min |
| Apr 22, 2:42 PM CDT | Special Weather Statement | SHV | Union | 48 min |
| Apr 22, 3:48 PM CDT | Severe Thunderstorm Warning | SHV | Union | 42 min |
| Apr 22, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.